Roots and logarithms of automorphisms of complete local rings.
Aequationes mathematicae, Tome 33 (1987), pp. 220-229
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Lie group, Lie algebra, exponential map, roots, groups of automorphisms, local ring, logarithm, generators, derivations
@article{AM2_1987__33_137214,
author = {C. Praagman},
title = {Roots and logarithms of automorphisms of complete local rings.},
journal = {Aequationes mathematicae},
pages = {220--229},
year = {1987},
volume = {33},
zbl = {0646.39005},
url = {http://geodesic.mathdoc.fr/item/AM2_1987__33_137214/}
}
C. Praagman. Roots and logarithms of automorphisms of complete local rings.. Aequationes mathematicae, Tome 33 (1987), pp. 220-229. http://geodesic.mathdoc.fr/item/AM2_1987__33_137214/